MAUDE Adverse Event Report: MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number MR8-9MC30
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon needed to remove screws that patient previously had from when he was younger.While trying to remove screws a midas rex metal cutting burr sheared off while being used as well as a sleeve from synthes broken screw removal set.X-ray notified, broken pieces removed from field.X-rays taken - radiologist confirmed no unexpected findings.Surgeon evaluated and reviewed films as well.No harm to the patient.

Brand Name
MIDAS REX MR8
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MEDTRONIC POWERED SURGICAL SOLUTIONS
826 coal creek circle
ms ss-54
louisville CO 80027
MDR Report Key15995131
Report Number15995131
Device Sequence Number5950030
Product Code HBE
UDI-Device Identifier00763000506742
UDI-Public(01)00763000506742
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/01/2022
Report Date (Section F) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-9MC30
Device Lot Number0224091425
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/01/2022